Jambura Journal of Probability and Statistics

Jambura Journal of Probability and Statistics (ISSN:2722-7189) is dedicated to the published the highest quality of research papers and reviews on all aspects of Probability, Statistics, and Its application. Jambura Journal of Probability and Statistics (JJPS) is published by the Department of Statistics, State University of Gorontalo. This Journal Published Twice each year, namely in May and November. JJPS received a manuscript in areas of study Probability, statistics, and its applications. Click HERE to see our focus and scope

Jambura Journal of Probability and Statistics (JJPS) has been indexed by:
 
     

Before Submission

The author has to make sure that the manuscript has been prepared using JJPS TEMPLATE following the AUTHOR GUIDLINES. Please CONTACT US for further information.

Online Submissions

Already have a Username/Password for Jambura Journal of Probability and Statistics?
GO TO LOGIN

Need a Username/Password?
GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.



Announcements

 

CALL FOR PAPER

 

Before submission please make sure that your paper is prepared using the journal paper template HERE
 
Posted: 2020-11-27
 
More Announcements...

Vol 1, No 2 (2020): Jambura Journal of Probability and Statictics

Table of Contents

Articles

IRWAN IRWAN, ASTRI YUNI HASHARI, HISYAM IHSAN, AHMAD ZAKI
PDF
57-68
WA SALMI, ISMAIL DJAKARIA, RESMAWAN RESMAWAN
PDF
69-77
KUKUH WAHYU HIDAYAT, SRI WAHYUNINGSIH, YUKI NOVIA NASUTION
PDF
78-88
SEPTIE WULANDARY, DRAJAT INDRA PURNAMA
PDF
89-97
ANDREA TRI RIAN DANI, NARITA YURI ADRIANINGSIH, ALIFTA AINURROCHMAH
PDF
98-106